# SDR TWAA9818307

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STRINGER 39L HAD CORROSION IN CHANNEL AT STA 1395 TO 1417.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-00-03, FIG 202.
